# SDR 96ZZZX5184

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 15 - DURING CRUISE, AN ODOR OF OVERHEATED RUBBER WAS OBSERVED AT SEAT ROWS 32 TO 38, RIGHT SIDE.  INSPECTED AREA OF SEAT ROWS 32 TO 38 AND CARGO BIN AREA.  NO OVERHEAT INDICATIONS OR DEFECTS FOUND.  UNABLE TO DUPLICATE AND NO ODORS WERE OBSERVED.  CHECK C-5B - 7-24-96 - LAX.
